| Model Number |
PM100N |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the monitor had inaccurate and erratic readings.Troubleshooting steps included providing the customer with a common error code sheet and advising them to check cables, sensors, and cords on the unit, as well as patient type and placement.The device was swapped to isolate the issue.It was unknown if there was any patient involvement or complications as a result of the event.
Additional Manufacturer Narrative
Additional info: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The unit was powered on and passed the power on self test (post).After burn in, no errors were displayed.It was reported that the monitor had inaccurate and erratic readings.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: expired backup battery.The battery was replaced with an 8-hour battery.The most likely cause for the additional condition is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.